Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

A Study on Demonstrating the Consistency of the Formulation of the Parameters of 5 or Less Independent Variables of Multiple Linear Regression with Data Examples

Year:    2025

Author:    Mehmet Korkmaz

Journal of Nonlinear Modeling and Analysis, Vol. 7 (2025), Iss. 1 : pp. 20–42

Abstract

In this study, it is aimed to demonstrate the consistency of the previously given formulations of the parameters of 5 or less independent variables of multiple linear regression with data examples. All the values in the parameter formulas of 5 or less independent variables with respect to one dependent variable were found to be the same as all the parameter values obtained from the related equation system. In other words, the values found with the parameter formulas and the parameter values found with the computer program were found to be the same.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.12150/jnma.2025.20

Journal of Nonlinear Modeling and Analysis, Vol. 7 (2025), Iss. 1 : pp. 20–42

Published online:    2025-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    23

Keywords:    Linear regression multiple linear regression formulas of parameters 5 or less independent variables.

Author Details

Mehmet Korkmaz Email